MAUDE Adverse Event Report: PENUMBRA, INC. INDIGO SYSTEM ASPIRATION TUBING 3; DXE

PENUMBRA, INC. INDIGO SYSTEM ASPIRATION TUBING 3; DXE
Catalog Number IST3-A
Medical Device Problem Codes Aspiration Issue (2883); Device Operational Issue (2914)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/17/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.The hospital disposed of the device.
 
Event or Problem Description
The patient was undergoing a thrombectomy procedure using an indigo system aspiration tubing 3 (tubing).During the procedure, the physician noticed that the tubing was not aspirating even though the flow switch was on.The physician swapped out the tubing for a new indigo system aspiration tubing 2 and completed the procedure.There was no report of an adverse effect to the patient.

Brand Name
INDIGO SYSTEM ASPIRATION TUBING 3
Common Device Name
DXE
Manufacturer (Section D)
PENUMBRA, INC.
one penumbra place
alameda CA 94502
MDR Report Key5360696
Report Number3005168196-2016-00050
Device Sequence Number13492998
Product Code DXE
UDI-Device Identifier00814548016221
UDI-Public00814548016221
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K142870
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Report Date (Section B) 12/17/2015
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date10/18/2018
Device Catalogue NumberIST3-A
Device Lot NumberF66071
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/12/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age65 YR